# SDR UPS05545414

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE COCKPIT.  SMELL DISSIPATED SLIGHTLY. SMELL MOS NOTICABLE ON 1ST OFFICERS SIDE AND LATER ALONG UPPER CIRCUIT BREAKER PANEL.   FOUND NR 1 FLIGHT DECK EQUIPMENT COOLING FAN TO BE SOURCE OF SMELL. R/R IAW MM 21-58-23-4 SYSTEM OPS CK NORMAL
